1C Home   |   Register   |   Today Posts   |   Members   |   UserCP   |   Calendar   |   Search   |   FAQ

Go Back   Official 1C Company forum > 1C Publishing > IL-2 Sturmovik: Cliffs of Dover

IL-2 Sturmovik: Cliffs of Dover Latest instalment in the acclaimed IL-2 Sturmovik series from award-winning developer 1C: Maddox Games.

Reply
 
Thread Tools Display Modes
  #1  
Old 03-30-2011, 11:03 AM
GloDark7 GloDark7 is offline
Member
 
Join Date: Jan 2011
Posts: 32
Default Motion blur or e-filter?

I noticed this strange ghosting effect throughout game-play in my testing of CoD (Russian). At first I though it was my monitor. It looked like the ghosting you would get on older LCD monitors with slow response times. I took some video with Fraps and slowed it down to a third of it's original speed. There is a definite ghosting going on, noticeable on the rudder pedals and in particular the throttle lever in this video (below).
Is this evidence of the E-filter (happens with and without AntiEpilepcy = 0), or is it a strangely implemented motion-blur effect? Whatever it is I don't particularly like it. It can be seen on all objects, buildings etc not just in the cockpit.

Anybody else experiencing this or is it a quirk of my system?

This is a direct capture with Fraps. It was played back with Media Player Classic at 1/3 speed and then captured again. No post blending. It is as you see, but slowed down.

Reply With Quote
  #2  
Old 03-30-2011, 11:35 AM
Helrza Helrza is offline
Senior Member
 
Join Date: Sep 2010
Location: Sydney Australia
Posts: 213
Default

pretty sure e-filter doin that. when u apply the AntiEpilepcy=0 line the graphics stop doin the ghost thing
Reply With Quote
  #3  
Old 03-30-2011, 11:37 AM
Ploughman Ploughman is offline
Senior Member
 
Join Date: Oct 2007
Location: Ceinws Escairgeiliog, Cymru
Posts: 334
Default

Hmm. I get ghosting when aircraft pass, I thought I'd applied the E-filter. In a way that's comforting, as if when I finally do turn it off I'll get another 10fps. Which'll be nice.

Last edited by Ploughman; 03-30-2011 at 11:42 AM.
Reply With Quote
  #4  
Old 03-30-2011, 11:43 AM
Helrza Helrza is offline
Senior Member
 
Join Date: Sep 2010
Location: Sydney Australia
Posts: 213
Default

Quote:
Originally Posted by Ploughman View Post
Hmm. I get that and I thought I'd applied the E-filter. In a way that's comforting, as if when I finally do turn it off I'll get another 10fps. Which'll be nice.
where bouts did u apply it to? its funny how it worked for some ppl in the conf.ini file, but for others it worked in the confs.ini.
Reply With Quote
  #5  
Old 03-30-2011, 11:46 AM
GloDark7 GloDark7 is offline
Member
 
Join Date: Jan 2011
Posts: 32
Default

Quote:
Originally Posted by Helrza View Post
pretty sure e-filter doin that. when u apply the AntiEpilepcy=0 line the graphics stop doin the ghost thing
Not for me. It happens with and without the line:
[BOB]
AntiEpilepcy = 0
Reply With Quote
  #6  
Old 03-30-2011, 11:50 AM
Ploughman Ploughman is offline
Senior Member
 
Join Date: Oct 2007
Location: Ceinws Escairgeiliog, Cymru
Posts: 334
Default

Quote:
Originally Posted by Helrza View Post
where bouts did u apply it to? its funny how it worked for some ppl in the conf.ini file, but for others it worked in the confs.ini.

I applied it everywhere people suggested on the ass umption that the code would ingnore it if it was in the wrong place, the conf.ini below the [BoB], and at the end of the Confs.ini. I applied it without spaces, ie; AntiEpilepcy=0 rather than AntiEpilepcy = 0.
Reply With Quote
  #7  
Old 03-30-2011, 12:18 PM
Helrza Helrza is offline
Senior Member
 
Join Date: Sep 2010
Location: Sydney Australia
Posts: 213
Default

wow, thats weird! lol i put it under [BOB] in the conf.ini file and the ghosting stopped right away! i used both to test it, with or without the spaces and both worked
Reply With Quote
  #8  
Old 03-30-2011, 12:33 PM
DarkAdrien DarkAdrien is offline
Junior Member
 
Join Date: Aug 2010
Posts: 5
Default

You have to edit the conf.ini that is your documents, not in the main CoD folder. Just in case you edited the wrong one

I can't remember the whole path but have a look in : your documents\my games\1C 'something'\
Reply With Quote
  #9  
Old 03-30-2011, 12:33 PM
TheGrunch's Avatar
TheGrunch TheGrunch is offline
Approved Member
 
Join Date: Oct 2009
Location: United Kingdom
Posts: 833
Default

Perhaps you changed the wrong conf.ini? Is it the one in your user directory that you changed?
Reply With Quote
  #10  
Old 03-30-2011, 12:56 PM
GloDark7 GloDark7 is offline
Member
 
Join Date: Jan 2011
Posts: 32
Default

Quote:
Originally Posted by DarkAdrien View Post
You have to edit the conf.ini that is your documents, not in the main CoD folder. Just in case you edited the wrong one

I can't remember the whole path but have a look in : your documents\my games\1C 'something'\

That's what I did, the main folder. I will edit the right one and see if it makes a difference.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT. The time now is 08:49 PM.

Based on a design by: Miner Skinz.com

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Copyright © 2007 1C Company. All rights reserved.